A class of quantum doubles of pointed Hopf algebras of rank one
Czechoslovak Mathematical Journal, Tome 73 (2023) no. 4, pp. 1319-1331
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We construct a class of quantum doubles $D(H_{D_n})$ of pointed Hopf algebras of rank one $H_{\mathcal {D}}$. We describe the algebra structures of $D(H_{D_n})$ by generators with relations. Moreover, we give the comultiplication $\Delta _{D}$, counit $\varepsilon _D$ and the antipode $S_{D}$, respectively.
We construct a class of quantum doubles $D(H_{D_n})$ of pointed Hopf algebras of rank one $H_{\mathcal {D}}$. We describe the algebra structures of $D(H_{D_n})$ by generators with relations. Moreover, we give the comultiplication $\Delta _{D}$, counit $\varepsilon _D$ and the antipode $S_{D}$, respectively.
DOI :
10.21136/CMJ.2023.0015-23
Classification :
16G30, 16T05
Keywords: pointed Hopf algebra; quantum double; rank one
Keywords: pointed Hopf algebra; quantum double; rank one
@article{10_21136_CMJ_2023_0015_23,
author = {Sun, Hua and Li, Yueming},
title = {A class of quantum doubles of pointed {Hopf} algebras of rank one},
journal = {Czechoslovak Mathematical Journal},
pages = {1319--1331},
year = {2023},
volume = {73},
number = {4},
doi = {10.21136/CMJ.2023.0015-23},
zbl = {07790576},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0015-23/}
}
TY - JOUR AU - Sun, Hua AU - Li, Yueming TI - A class of quantum doubles of pointed Hopf algebras of rank one JO - Czechoslovak Mathematical Journal PY - 2023 SP - 1319 EP - 1331 VL - 73 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0015-23/ DO - 10.21136/CMJ.2023.0015-23 LA - en ID - 10_21136_CMJ_2023_0015_23 ER -
%0 Journal Article %A Sun, Hua %A Li, Yueming %T A class of quantum doubles of pointed Hopf algebras of rank one %J Czechoslovak Mathematical Journal %D 2023 %P 1319-1331 %V 73 %N 4 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0015-23/ %R 10.21136/CMJ.2023.0015-23 %G en %F 10_21136_CMJ_2023_0015_23
Sun, Hua; Li, Yueming. A class of quantum doubles of pointed Hopf algebras of rank one. Czechoslovak Mathematical Journal, Tome 73 (2023) no. 4, pp. 1319-1331. doi: 10.21136/CMJ.2023.0015-23
Cité par Sources :